# SDR DALA2024022102374

- Difficulty date: October 25, 2023
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 61,636 hours, 43,929 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG FIXED STRUT OB ATTACH POINT BORE BUSHING CORRODED. REPLACED BUSHING PER BOEING DWG 5924841 ON NRC 008. (LP #0033263)
